MAUDE Adverse Event Report: EDWARDS LIFESCIENCES EDWARDS PASCAL PRECISION; MITRAL VALVE REPAIR DEVICES

EDWARDS LIFESCIENCES EDWARDS PASCAL PRECISION; MITRAL VALVE REPAIR DEVICES
Model Number 20000ISM
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Mitral Valve Stenosis (1965)
Date of Event 10/14/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Per report received from japan, edwards received notification of a pascal precision ace procedure in mitral position.A case in which the device was implanted at (b)(6) hospital on (b)(6) 2024 underwent surgical intervention at (b)(6) on (b)(6) 2025.In the initial procedure in 2024, a perforation occurred with mitraclip.The device was subsequently implanted at the site.The device was explanted due to the mitral stenosis (ms) and discarded at the hospital.No information was obtained regarding a causal relationship with the product or the procedure.
 
Additional Manufacturer Narrative
The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.
 
Additional Manufacturer Narrative
The following sections were updated/corrected/added: b4, d4, g3, g6, h2, h4, h6 and h11.H6 type of investigation: labelling review.The complaint for increased/high gradient was confirmed.Available information provided by the clinical specialist states that a perforation on the leaflet was present due to a non-edwards implant implanted prior, but the result of the pascal implant procedure was mitral stenosis that required surgical intervention.No other details indicate potential contributing factors for the event.The device history record review was completed, and this device passed all manufacturing and sterilization inspections.No nonconformances related to the complaint event were identified.Since no edwards defect was identified, corrective or preventative actions are not required.

Brand Name
EDWARDS PASCAL PRECISION
Common Device Name
MITRAL VALVE REPAIR DEVICES
Manufacturer (Section D)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer Contact
cassandra cook
1 edwards way
irvine, CA 92614
5743778277
MDR Report Key23452544
Report Number2015691-2025-09014
Device Sequence Number15705389
Product Code NKM
UDI-Device Identifier00690103216950
UDI-Public(01)00690103216950(17)250314
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P220003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/14/2025
Device Model Number20000ISM
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2025
Supplement Date Received by Manufacturer12/04/2025
Initial Report FDA Received Date11/03/2025
Supplement Report FDA Received Date12/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown